# SDR SWAA2024100434877

- Difficulty date: August 29, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Shim
- Condition: Debonded
- Location: Zone 500
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TANK PLATE 532BB SUPPORT RING SHIM DEBONDED. 124-043<[01] RECEIVED NEW LT.WING TANK PLATE 532BB RING; PLATE AND RING WILL BE INSTALL ON TTG8Q00UX02X;[02] VERIFIED STEP 1
